Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on idempotents in finite AW*-factors

Author: Gabriel Nagy
Journal: Proc. Amer. Math. Soc. 130 (2002), 1065-1071
MSC (1991): Primary 46L10; Secondary 46L30
Published electronically: October 5, 2001
MathSciNet review: 1873780
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the value of the quasi-trace on an idempotent element in an AW*-factor of type $\text{II}_1$ is the same as the dimension of its left (or right) support.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L10, 46L30

Retrieve articles in all journals with MSC (1991): 46L10, 46L30

Additional Information

Gabriel Nagy
Affiliation: Department of Mathematics, Kansas State University, Manhattan, Kansas 66506

PII: S 0002-9939(01)06315-8
Keywords: AW*-algebra, quasi-trace, idempotent, projection, dimension function
Received by editor(s): October 4, 2000
Published electronically: October 5, 2001
Additional Notes: This work was partially supported by NSF grant DMS 9706858
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia